I have been taking Progestin-Only Pills since like February and I went off of them for a month in July when my boyfriend was out of the country because I thought it was unnecessary but when I started getting mood swings, I went back on them. Anyways, it's been almost 3 months since I have been back on the POPs and my periods haven't been regular. My first period I had on the 4th week of the pills (because they are all active) then the second pack, I had it on the second week of pills, so I was expecting my period to come on the second week of the third pack of pills and it came on the 4th day of the 2nd week. I was scared because I thought I was pregnant, but now I'm experiencing the same delay. I should've started Monday and it's Wednesday. Do I assume delay or should I take a pregnancy test?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.